Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seratonin Syndrome? Thanks, Elizabeth

Posted by Leonora on May 11, 1999, at 18:09:47

In reply to Re: Seratonin Syndrome? Thanks, Elizabeth, posted by Judy on May 11, 1999, at 17:39:07

> I learned about it the hard way-through experience; 60 mgs. of Prozac, Buspar, some sleep drug that didn't make me sleep, self prescribed Melatonin, and that was all she wrote.
I've since seen in print never to mix Melatonin and Prozac. I first went about ten days with very little sleep then finally became delusional and hysterical at work. I teach no less. Aren't all kids sure that their teachers are crazy anyway? Thank goodness a kid who had had a similar experience recognized it and got me to her house where her mom got my relatives. A frigtening experience. I still ended up at the Psych. hospital for a week. Be careful all.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leonora thread:5891